On finite soluble groups with almost fixed-point-free automorphisms of non-coprime order

Khukhro, E. I. (2015) On finite soluble groups with almost fixed-point-free automorphisms of non-coprime order. Siberian Mathematical Journal, 56 (3). pp. 541-548. ISSN 0037-4466

Documents
17242 eart151.pdf
[img]
[Download]
[img]
Preview
PDF
17242 eart151.pdf - Whole Document

334kB
Item Type:Article
Item Status:Live Archive

Abstract

It is proved that if a finite p-soluble group G admits an automorphism ' of
order pn having at most m fixed points on every '-invariant elementary abelian p0-section
of G, then the p-length of G is bounded above in terms of pn and m; if in addition the
group G is soluble, then the Fitting height of G is bounded above in terms of pn and
m. It is also proved that if a finite soluble group G admits an automorphism of order
paqb for some primes p; q, then the Fitting height of G is bounded above in terms of j j
and jCG( )j.

Additional Information:Translated from Sibirskiĭ Matematicheskiĭ Zhurnal
Keywords:Groups, bmjgoldcheck, NotOAChecked
Subjects:G Mathematical and Computer Sciences > G110 Pure Mathematics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:17242
Deposited On:22 Apr 2015 09:33

Repository Staff Only: item control page